Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/44496
Title: An extension of Markov’s Theorem
Authors: Branquinho, Amílcar 
Fidalgo Prieto, Ulises 
Foulquié Moreno, Ana 
Issue Date: 2014
Publisher: American Mathematical Society
Project: PEst-C/MAT/UI0324/2011 
Serial title, monograph or event: Proceedings of the American Mathematical Society
Volume: 142
Issue: 10
Abstract: We give a general sufficient condition for the uniform convergence of sequences of type II Hermite-Padé approximants associated with Nikishin systems of functions.
URI: http://hdl.handle.net/10316/44496
Other Identifiers: 10.1090/S0002-9939-2014-12078-8
DOI: 10.1090/S0002-9939-2014-12078-8
Rights: embargoedAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
p1237.pdf182.41 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

1
checked on Nov 8, 2019

WEB OF SCIENCETM
Citations

1
checked on Nov 7, 2019

Page view(s) 20

606
checked on Jan 23, 2020

Download(s)

71
checked on Jan 23, 2020

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.